I'm on 300mg. Just started about a week and a half ago. I really don't want to stop taking because its working wonders, other than the rash.
Hi, Kt! Yes, you should talk to your doctor or an immediate care center ASAP!
Wellbutrin can cause a mild, itchy rash which really isn't too serious... BUT... it can also cause serious allergic reactions.
Get medical advice right away, especially if you have other symptoms ~ shortness of breath, wheezing, difficulty swallowing, tongue swelling..
Best wishes, WCV
I would just let the doctor know what is happening and see what he/ she says. This may not mean you will be taken off the medicine as rashes can appear for numerous reasons and if from wellbutrin perhaps they can titrate slower. Because of this maybe being an allergic reaction I do agree with above post about danger symptoms and I really would just let doc know today
not on my arms but at week 2 of being on wellbutrin I started itching like a mofo on soles of feet and palms. then it traveled around my entire body. went to urgent care. dr said 100 percent no doubt in his mind is a drug rash. gave me cortisone shot, steroids and anti itch pill. and of course stopped taking it. was horrible!!! worst rash EVER!!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Mar 2010 • 1 answer
Updated 7 Nov 2011 • 1 answer
Updated 9 Aug 2013 • 2 answers
Topiramate - I have developed an itchy bumpy red rash that is spreading...should I titrate down from
Updated 7 Jun 2014 • 1 answer
Updated 14 Jan 2016 • 1 answer